RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhukovskiy, Sergey Evgenevich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20
Presentations: 14

Number of views:
This page:2010
Abstract pages:5025
Full texts:677
References:748
Associate professor
Doctor of physico-mathematical sciences (2018)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person61238
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:zhukovskiy.s-e
https://mathscinet.ams.org/mathscinet/MRAuthorID/843989

Publications in Math-Net.Ru
2019
1. R. Sengupta, S. E. Zhukovskiy, “Minima of functions on $(q_1, q_2)$-quasimetric spaces”, Eurasian Math. J., 10:2 (2019),  84–92  mathnet  isi  scopus
2. A. V. Arutyunov, S. E. Zhukovskiy, “Hadamard's theorem for mappings with relaxed smoothness conditions”, Mat. Sb., 210:2 (2019),  3–23  mathnet  elib; Sb. Math., 210:2 (2019), 165–183  isi  scopus
3. A. V. Arutyunov, S. E. Zhukovskiy, K. V. Storozhuk, “The structure of the set of local minima of functions in various spaces”, Sibirsk. Mat. Zh., 60:3 (2019),  518–526  mathnet  elib; Siberian Math. J., 60:3 (2019), 398–404  isi  scopus
4. A. V. Arutyunov, E. S. Zhukovskiy, S. E. Zhukovskiy, “Kantorovich's Fixed Point Theorem in Metric Spaces and Coincidence Points”, Tr. Mat. Inst. Steklova, 304 (2019),  68–82  mathnet  elib; Proc. Steklov Inst. Math., 304 (2019), 60–73  isi  scopus
5. S. E. Zhukovskiy, T. T. Ngok, “Existence of inverse function in a neighbourhood of a critical value”, Russian Universities Reports. Mathematics, 24:126 (2019),  141–149  mathnet
6. Z. T. Zhukovskaya, S. E. Zhukovskiy, R. Sengupta, “On exact triangle inequalities in $(q_1,q_2)$-quasimetric spaces”, Russian Universities Reports. Mathematics, 24:125 (2019),  33–38  mathnet
2018
7. S. E. Zhukovskiy, “On continuous selections of finite-valued set-valued mappings”, Eurasian Math. J., 9:1 (2018),  83–87  mathnet
8. A. V. Arutyunov, S. E. Zhukovskii, “Variational Principles in Nonlinear Analysis and Their Generalization”, Mat. Zametki, 103:6 (2018),  948–954  mathnet  elib; Math. Notes, 103:6 (2018), 1014–1019  isi  scopus
9. A. V. Arutyunov, E. S. Zhukovskiy, S. E. Zhukovskiy, “On the cardinality of the coincidence set for mappings of metric, normed and partially ordered spaces”, Mat. Sb., 209:8 (2018),  3–28  mathnet  elib; Sb. Math., 209:8 (2018), 1107–1130  isi  scopus
10. S. E. Zhukovskiy, L.-E. I. Ngomirakiza, “On Continuation in Metric Spaces”, Tambov University Reports. Series: Natural and Technical Sciences, 23:124 (2018),  643–647  mathnet
11. Z. T. Zhukovskaya, S. E. Zhukovskiy, “On Equations Generated by Nonlinear Nilpotent Mappings”, Tambov University Reports. Series: Natural and Technical Sciences, 23:124 (2018),  637–642  mathnet
12. Z. T. Zhukovskaya, S. E. Zhukovskiy, “On generalizations and applications of variational principles of nonlinear analysis”, Tambov University Reports. Series: Natural and Technical Sciences, 23:123 (2018),  377–385  mathnet
2017
13. A. A. Arutyunov, S. E. Zhukovskiy, “Existence of the $n$-th root in finite-dimensional power-associative algebras over reals”, Eurasian Math. J., 8:3 (2017),  28–35  mathnet  isi
14. S. E. Zhukovskiy, “On minima of functionals and implicit differential equations”, Tambov University Reports. Series: Natural and Technical Sciences, 22:6 (2017),  1298–1303  mathnet
15. S. E. Zhukovskiy, “Linearly-quadratic homeomorphisms”, Tambov University Reports. Series: Natural and Technical Sciences, 22:6 (2017),  1293–1297  mathnet
16. S. E. Zhukovskiy, Chan Thi Ngok, L.-E. I. Ngomirakiza, “On quadratic mappings properties and conditions for inverse functions existence”, Tambov University Reports. Series: Natural and Technical Sciences, 22:3 (2017),  533–538  mathnet
17. A. V. Arutyunov, S. E. Zhukovskiy, D. Yu. Karamzin, “Some properties of two-dimensional surjective $p$-homogeneous maps”, Zh. Vychisl. Mat. Mat. Fiz., 57:7 (2017),  1083–1092  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:7 (2017), 1081–1089  isi  scopus
2016
18. S. E. Zhukovskiy, “On covering of linear operators on polyhedral sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 9,  74–77  mathnet; Russian Math. (Iz. VUZ), 60:9 (2016), 66–68  isi  scopus
19. A. V. Arutyunov, S. E. Zhukovskii, “On Surjective Quadratic Mappings”, Mat. Zametki, 99:2 (2016),  181–185  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 192–195  isi  scopus
20. A. V. Arutyunov, S. E. Zhukovskiy, “Properties of surjective real quadratic maps”, Mat. Sb., 207:9 (2016),  3–34  mathnet  mathscinet  elib; Sb. Math., 207:9 (2016), 1187–1214  isi  scopus
21. S. E. Zhukovskiy, Z. T. Zhukovskaya, “Algorithm for computing the covering constant of a linear operator on a cone”, Zh. Vychisl. Mat. Mat. Fiz., 56:8 (2016),  1385–1394  mathnet  elib; Comput. Math. Math. Phys., 56:8 (2016), 1373–1381  isi  scopus
2015
22. A. V. Arutyunov, S. E. Zhukovskiy, “On estimates for solutions of systems of convex inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 55:9 (2015),  1486–1492  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:9 (2015), 1444–1450  isi  elib  scopus
2014
23. A. V. Arutyunov, S. E. Zhukovskiy, “On the continuity of inverse mappings for Lipschitz perturbations of covering mappings”, Fundam. Prikl. Mat., 19:4 (2014),  93–99  mathnet  mathscinet; J. Math. Sci., 217:6 (2016), 731–735
2013
24. B. D. Gel'man, S. E. Zhukovskii, “Covering Maps of Spaces of Compact Subsets”, Mat. Zametki, 93:4 (2013),  530–536  mathnet  mathscinet  zmath  elib; Math. Notes, 93:4 (2013), 539–544  isi  elib  scopus
25. A. V. Arutyunov, S. E. Zhukovskiy, N. G. Pavlova, “Equilibrium price as a coincidence point of two mappings”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013),  225–237  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 53:2 (2013), 158–169  isi  elib  scopus
2012
26. A. V. Arutyunov, S. E. Zhukovskiy, Z. T. Mingaleeva, “Differential properties of the minimum function for diagonalizable quadratic problems”, Zh. Vychisl. Mat. Mat. Fiz., 52:10 (2012),  1768–1777  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 52:10 (2012), 1342–1350
2010
27. A. V. Arutyunov, S. E. Zhukovskiy, “Existence and properties of inverse mappings”, Tr. Mat. Inst. Steklova, 271 (2010),  18–28  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 271 (2010), 12–22  isi  scopus

Presentations in Math-Net.Ru
1. Глобальные теоремы об обратной функции для гладких отображений
A. V. Arutyunov, S. E. Zhukovskiy

October 21, 2019
2. Глобальные теоремы об обратной функции
A. V. Arutyunov, S. E. Zhukovskiy
Differential geometry and applications
February 18, 2019 16:45
3. О свойствах сюръективных вещественных квадратичных отображений
S. E. Zhukovskiy
MIPT Interdepartmental Seminar on Discrete Mathematics
March 28, 2018 18:30
4. Вариационные принципы в нелинейном анализе и их обобщение
A. V. Arutyunov, S. E. Zhukovskiy
Seminar on Theory of Functions of Real Variables
March 2, 2018 18:30
5. Накрывающие отображения и разрешимость уравнений в метрических пространствах
S. E. Zhukovskiy

February 15, 2018 18:30
6. Вариационные принципы и их приложения
A. V. Arutyunov, S. E. Zhukovskii
Dynamical systems and differential equations
December 4, 2017 18:30
7. Точки совпадения отображений частично упорядоченных пространств
S. E. Zhukovskii
Seminar on Theory of Functions of Real Variables
October 27, 2017 18:30
8. Точки совпадения отображений в метрических пространствах
A. V. Arutyunov, S. E. Zhukovskii
Noncommutative geometry and topology
April 6, 2017 16:45
9. Возмущение сюръективных вещественных квадратичных отображений
S. E. Zhukovskii
Seminar on Theory of Functions of Real Variables
March 31, 2017 18:30
10. Равномерные оценки расстояний до множества точек совпадения
A. V. Arutyunov, S. E. Zhukovskii, E. R. Avakov
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
December 2, 2015 16:00
11. Системы выпуклых неравенств в пространствах Банаха
S. E. Zhukovskii
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 15:45
12. Свойства квадратичных отображений
S. E. Zhukovskiy

March 31, 2015 17:30
13. О разрешимости уравнений Вольтерра неявного вида (продолжение)
A. V. Arutyunov, S. E. Zhukovskii, E. S. Zhukovskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 12, 2014 16:00
14. О разрешимости уравнений Вольтерра неявного вида
A. V. Arutyunov, S. E. Zhukovskii, E. S. Zhukovskii
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
March 5, 2014 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020